Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Red itchy spots on upper right arm, constant discharge. Using technu scrub. Poison ivy?

I am a 36 year old with female ... there are two spots on the back of my upper right arm that are red, itchy, oozing clear fliud, they feel hard and warm. They first appeared 4 days ago, I thought it was poison ivy, so, I ve been using Technu scrub and spray, but since it s oozing constantly for the last two days, I really don t think it s poison ivy. Any ideas?
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Jul 2012
Hi there Laura.

The ooze constantly suggests an eczema & nflammation.

Is there any crusting/yellow may indicate a secondary infection.

Use a topical corticosteroid-antibiotic cream combination twice/daily .

add an antihistamine like fexofenadine180mg once/day that is nonsedative.

Your lesion should subside or at least stop oozing in 12 hrs.

If not, time to visit your nearest dermatologist.

Cheers & Good Luck! & here's to a clear skin soon!

Dr Praveen Rodrigues MD
Dermatologist & Cosmetologist
Answered: Wed, 10 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor